Metrics

From
A Study on a Class of Entire Dirichlet Series in n - Variables by Niraj Kumar and Lakshika Chutani American Journal of Mathematical Analysis. 2019, 7(1), 11-14 doi:10.12691/ajma-7-1-2
Views
1691
Html 1539
Abstract 152
18 November 2019 (publication date) through 29 March 2020 *
13.13 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 758
PDF222
Epub340
XML129
PPT0
Figures38
Tables29
Export: 464
RIS129
BibTex172
Endnote163
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com